# SDR DALA2018112646789

- Difficulty date: November 23, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53274
- Aircraft time: 71,850 hours, 51,953 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON WAKE UP CK WITH APU AND BOTH PACKS RUNNIN ONE TRIANGLE CLICK AT HOT PAST AUTO MARK HAD FOUL, SMOGGY, CLOUDY, UNUSUAL SMELL IN AFT CABIN, NO APU OIL OR HYD. LEAKS FOUND APU INLET DRY. C/W AMDS CARD 2120-2367 NO TROUBLE FOUND. RAN A SMALL BURN OF PACK SYSTEM PACK CONFIDENCE CK NO TROUBLE FOUND PER AMDS 4950-2215. (LP4755350)
